# SDR RAIA960723

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Out Of Round
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SGF - FLT 7014 - NOSE WHEEL (AH54774) VIBRATION ON TAKEOFF.  REPLACE NOSE TIRES.  (M)
